# SDR AWXA200300570

- Difficulty date: May 15, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 34,802 hours, 14,195 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 60592101
- Part serial: C0176
- Condition: Broken
- Location: Zone 150
- Part time: 25,124 hours, 10,573 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C-01 CHECK THE LT OVERWING HATCH SLIDE BOTTLE CABLE FITTING WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING HATCH SLIDE BOTTLE IAW AMM SUBTASK 25-62-46-020-050-A, AND 25-62-46-420-050-A, OPERATIONAL CHECK WAS GOOD IAW AMM 25-62-46-710-052.
